Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Improved Buckley's theorem on locally compact abelian groups

Victoria Paternostro and Ezequiel Rela

Vol. 299 (2019), No. 1, 171–189
Abstract

We present sharp quantitative weighted norm inequalities for the Hardy–Littlewood maximal function in the context of locally compact abelian groups, obtaining an improved version of the so-called Buckley’s theorem. On the way, we prove a precise reverse Hölder inequality for Muckenhoupt A weights and provide a valid version of the “open property” for Muckenhoupt Ap weights.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 34.204.176.189 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
locally compact abelian groups, reverse Hölder inequality, Muckenhoupt weights, maximal functions
Mathematical Subject Classification 2010
Primary: 42B25
Secondary: 43A70
Milestones
Received: 14 November 2017
Revised: 15 May 2018
Accepted: 17 July 2018
Published: 18 April 2019
Authors
Victoria Paternostro
Departamento de Matemática, Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires
Buenos Aires
Argentina
Ezequiel Rela
Departamento de Matemática, Facultad de Ciencias Exactes y Naturales
Universidad de Buenos Aires
Buenos Aires
Argentina